Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: DIV-CURL vector quasi-interpolation on a finite domain
Author: Chen, F.
Suter, D.
Citation: Mathematical and Computer Modelling, 1999; 30(1-2):179-204
Publisher: Elsevier
Issue Date: 1999
ISSN: 0895-7177
Statement of
F. Chen and D. Suter
Keywords: Quasi-interpolation; Polynomial reproduction; DIV-CURL vector splines; Edge functions
Rights: ©1999 Elsevier Science Ltd.
RMID: 0030007595
DOI: 10.1016/S0895-7177(99)00124-7
Appears in Collections:Computer Science publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.